# SDR DALA2022020800838

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 4,551 hours, 554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 SUSTAINED IMPACT DAMAGE UNDER THE 2L DOOR WHILE ON THE LINE IN CDG. THE FUSELAGE SKIN IS DENTED AND GOUGED JUST FWD OF FR37 AND BELOW STR 27L. THE DAMAGED SKIN AREA IS APPROX. 3.5" LONG AND 1.5" HIGH. THE MAXIMUM DEPTH OF DAMAGE IS 0.078". STR 27L IS DEFORMED AND BENT APPROX. 0.030" INWARDS ALONG A 4.5" SEGMENT. NO CRACKING IS PRESENT AND THERE ARE NO LOOSE, MISSING, OR PULLED FASTENERS. CORRECTIVE ACTION: C/W PERMANENT REPAIR PER ERA 596999-14. PERMANENT REPAIR ON ERA 597081-14. (8306496)
